Yes, I started getting breast pain and growth when my Testosterone returned.
I still had my repeat prescription for Tamoxifen, so I took a very small amount of that (10mg twice a week by snapping 20mg tablets). That stopped the pain instantly, and reversed the small amount of breast gland growth which had happened. Of course, I have no idea if that might have happened anyway, but I suspect the Tamoxifen played a part.
My oncologist hadn't heard of this before, but was fine with me having gone back onto low dose Tamoxifen.
However, taking Tamoxifen when you aren't on hormone therapy might not be a good idea (although pretty sure my Oncologist wouldn't have known this - it seems not many Andrologists do either). Tamoxifen is occasionally used to boost Testosterone in men with hypogonadism (low Testosterone) when the cause is low Leuteinising Hormone. It blocks the Testosterone receptors in the Hypothalamus and Pituitary glands, making them think you are shorter of Testosterone than you are, so the Pituitary produces more Leuteinising Hormone to tell Testicles to produce more Testosterone. My Testosterone was being measured and at last measurement, was slightly higher than the max normal range. However, that didn't correlate with when I took the Tamoxifen, so may be unrelated, and I've no idea what "my" normal Testosterone level is as it was never measured before hormone therapy, so that could be normal for me. Next PSA/Testosterone test will be Jan or Feb.
Note that Tamoxifen won't boost Testosterone while you're on hormone therapy.